# SDR ABXA20251107290

- Difficulty date: October 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 104,357 hours, 25,623 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AIRCRAFT VIOLENTLY SHAKING FROM RT MAIN LANDING GEAR STRUT.  A/C RETURNED TO BLOCKS. (BTB).  T/S LED TO RMLG UPPER AND LOWER TORSION LINKS.  REMOVED OLD, THEN INSTALLED NEW LOWER AND UPPER R MLG TORSION LINKS PER AMM 32-11-22, REF LP 39269-53/3.  AFTER REPLACEMENT, CONDUCTED TAXI PER ABX ERU/TAXI CHECK LIST AND AMM 71-00-00, NO SHAKING IN AIRFRAME OR TILLER. NO FURTHER ACTION REQUIRED.  AIRCRAFT RETURNED TO SERVICE.   (MLG TORSION LINK ASSY'S)  PARTS:  LWR  PN: 161T1140-7, SN: BFG5195HSM     UPR  PN: 161T1140-7, SN: BFG1974HSM
